| Catalog Number |
367863 |
| Medical Device Problem Code |
Device Ingredient or Reagent Problem (2910)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported prior to using bd vacutainer® k2 edta (k2e) 10.8mg blood collection tubes, there was 1 tube with an additive abnormality.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
There were multiple medical device types: d2b: medical device type: jka.There were multiple 510k numbers.G4: pma / 510(k)#: k213670, k231373.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary : bd had not received any samples for investigation.A total of 100 retained samples were visually inspected, with no issues being identified.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: additive abnormality.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description